# SDR ASAA2016090718102

- Difficulty date: September 7, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N306AS
- Make and model: Boeing 737990
- Aircraft serial: 30014
- Aircraft time: 54,909 hours, 21,332 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501164
- Condition: Corroded
- Location: Bs 400-500l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY LT TRANSITION PANEL HAS CORROSION FROM BS 400 - 500L.  ACFT GROUNDED.  REMOVED CORROSION FROM THE TRANSITION PANEL IAW SRM 53-00-53-1A-2 2.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 4.A
